# SDR SWAA031294

- Difficulty date: June 8, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 25,525 hours, 22,061 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2AB
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DEFLECTION ON RT AILERON DURING CONTROL INPUT.  REMOVED AND REPLACED (3 EA) AILERON BUS CABLES, ABSB-4, ABSA-3 AND ABSB-3 PER MM.
